# SDR KO0R201706080022

- Difficulty date: June 8, 2017
- Submitted: June 8, 2017
- Operation: General aviation
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N787RR
- Make and model: Boeing 747267B
- Aircraft serial: 21966
- Aircraft time: 79,572 hours, 22,741 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: R2 Door
- Component: Door, Boeing
- Component part number: 65B0431112
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERNAL SKIN HAS A BULGE AT THE TOP OF THE DOOR.
